# SDR DHL9780127C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT EXHAUST GATE TRAILING EDGE HAS DAMAGE.  REMOVED DAMAGED SECTION OF TRAILING EDGE AND FABRICATED AND INSTALLED  PER SRM 51-1-21.
